Optimal broadcasting for locally twisted cubes

Yang, Xiaofan, Wang, Lei and Yang, Luxing 2012, Optimal broadcasting for locally twisted cubes, Information processing letters, vol. 112, no. 4, pp. 129-134, doi: 10.1016/j.ipl.2011.11.003.

Attached Files
Name Description MIMEType Size Downloads

Title Optimal broadcasting for locally twisted cubes
Author(s) Yang, Xiaofan
Wang, Lei
Yang, LuxingORCID iD for Yang, Luxing orcid.org/0000-0002-9229-5787
Journal name Information processing letters
Volume number 112
Issue number 4
Start page 129
End page 134
Total pages 6
Publisher Elsevier B.V.
Place of publication Amsterdam, The Netherlands
Publication date 2012-02-15
ISSN 0020-0190
Keyword(s) interconnection networks
locally twisted cubes
broadcast algorithm
optimal broadcast tree
Language eng
DOI 10.1016/j.ipl.2011.11.003
Field of Research 01 Mathematical Sciences
08 Information And Computing Sciences
09 Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107798

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 163 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:13:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.